# SDR UIEA2015071300351

- Difficulty date: July 13, 2015
- Submitted: July 13, 2015
- Operation: Air carrier
- Aircraft: N475MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29252
- Aircraft time: 68,368 hours, 12,390 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Wedge
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE, SKIN RT WING TIP UPPER AFT WEDGE.  ACCOMPLISHED LIGHTNING STRIKE ARA IAW EO T2015A57B-1626 REV 1.  JOB COMPLETED & CONDITION CHECK SATISFIED.
